Ask an expert
Question

13 Jul 2010

Prednisone symptoms
Hi
I have been on prednisone for a week due to cellulitis. 2 tabs a day, I assume 5mg each. Week two I started taking 1 a day. It is now 5 days I have been on 1 a day.
I am experiencing severe fatique and nausea since just before I started on 1 a day. Is this normal? The dosage was so small for such a short time and I am tapering gradually.
What can it be?
Tx
Answer 395 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hi sandra
I don't think that the symptoms are due to the prednisone, there may be another underlying cause like a viral infection or urinary tract infection or irritation of the stomach due to the cortisone
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17815 votes
Vote